MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE BULLET SPINAL SYSTEM LORDOTIC IMPLANT 9 X 8 X 27MM, 5 DEGREES; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

MEDOS INTERNATIONAL SàRL CH CONCORDE BULLET SPINAL SYSTEM LORDOTIC IMPLANT 9 X 8 X 27MM, 5 DEGREES; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 187827408
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from malaysia reports an event as follows: it was reported that during a procedure on 26-october-2023, the concorde bullet in question had its corner break off during implantation.During the implantation process, the back corner broke off while being impacted into the patient body using a mallet.The broken implant was removed and replaced with a new implant.All generated fragments were removed without additional medical intervention.The procedure was completed successfully with 10 minutes of surgical delay.There was no reported adverse patient impact.No further information is available to report.This report is for a concorde bullet spinal system lordotic implant 9 x 8 x 27mm, 5 degrees.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d2: additional procode: mqp.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.The photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from the photo.The photo investigation revealed that the concorde bul lor 9x8x27, 5 dg was broken.The broken fragment is not visible in the photo.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to excessive/unintended forces.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed for concorde bul lor 9x8x27, 5 dg.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE BULLET SPINAL SYSTEM LORDOTIC IMPLANT 9 X 8 X 27MM, 5 DEGREES
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key18140895
Report Number1526439-2023-02341
Device Sequence Number20844550
Product Code MAX
UDI-Device Identifier10705034140056
UDI-Public(01)10705034140056
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K173787
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number187827408
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2023
Supplement Date Received by Manufacturer11/07/2023
Initial Report FDA Received Date11/15/2023
Supplement Report FDA Received Date11/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONCORDE INSERTER-BAYONET
Patient Age64 YR
Patient SexMale